# SDR UPS02838052

- Difficulty date: March 25, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Airstart
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PERMANENT REPAIR ON SECOND AIRSTART DOOR IAW EO DC8-5330-12800.  REPAIRED AREA IAW UPS EO DC8-5330-0793 AND DAC DRWG 08530020.
